Pubblicazioni dell'autore: Antonio Jose' Di Scala [Rubrica]

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1998
Numero di pubblicazioni : 69.

2017

Articolo di rivista Di Scala, A.J.; Ruiz-Hernández, G (2017)
CMC hypersurfaces with canonical principal direction in space forms. In: MATHEMATISCHE NACHRICHTEN, vol. 290 n. 2-3, pp. 248-261. - ISSN 0025-584X [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Antonio J. Di, Scala; Francisco, Vittone (2017)
Mok's characteristic varieties and the normal holonomy group. In: ADVANCES IN MATHEMATICS, vol. 308, pp. 987-1008. - ISSN 0001-8708 [Disponibilità ristretta]
Scopus: 0
[img] [img]

Articolo di rivista Di Scala, Antonio J.; Vittone, Francisco (2017)
The normal holonomy of CR-submanifolds. In: OSAKA JOURNAL OF MATHEMATICS, vol. 54 n. 1, pp. 17-35. - ISSN 0030-6126
Web of Science: 0 - Scopus: 0
[img]
Preview
[img]

2016

Articolo di rivista Di Scala, A.J.; Ruiz-Hernández, Gabriel (2016)
Minimal helix submanifolds and minimal Riemannian foliations. In: BOLETÍN DE LA SOCIEDAD MATEMÁTICA MEXICANA, vol. 22 n. 1, pp. 229-250. - ISSN 1405-213X
[img]
Preview
[img]

Articolo di rivista Di Scala, A.J. ; Kasuya, Naohiko; Zuddas, Daniele (2016)
On embeddings of almost complex manifolds in almost complex Euclidean spaces. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 101, pp. 19-26. - ISSN 0393-0440 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img] [img]

Articolo di rivista Di Scala, Antonio J.; Manno, Gianni (2016)
On the extendability of parallel sections of linear connections. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 195 n. 4, pp. 1237-1253. - ISSN 0373-3114
Web of Science: 0 - Scopus: 0
[img]
Preview

Articolo di rivista Di Scala, A.J.; Olmos, C. (2016)
The relative nullity of complex submanifolds and the Gauss map. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 144 n. 4, pp. 1689-1695. - ISSN 0002-9939
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

2015

Articolo di rivista Cadena, Cinthia Barrera; Di Scala, Antonio J.; Ruiz-Hernández, Gabriel (2015)
Helix surfaces in Euclidean spaces. In: BEITRAGE ZUR ALGEBRA UND GEOMETRIE, vol. 56 n. 2, pp. 551-573. - ISSN 0138-4821
Scopus: 1
[img] [img]
Preview

Articolo di rivista Di Scala, A.J.; Mendonca, S.; Mirandola, H.; Ruiz-Hernandez, G. (2015)
Isometry actions and geodesics orthogonal to submanifolds. In: BULLETIN BRAZILIAN MATHEMATICAL SOCIETY, vol. 46 n. 1, pp. 105-138. - ISSN 1678-7544
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

Articolo di rivista Di Scala A.J. (2015)
Killing vector fields of constant length on compact hypersurfaces. In: GEOMETRIAE DEDICATA, vol. 175 n. 1, pp. 403-406. - ISSN 0046-5755
Web of Science: 0 - Scopus: 0
[img]
Preview
[img]

2014

Articolo di rivista Di Scala, A.J.; Vittone, F. (2014)
Codimension reduction in symmetric spaces. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 79, pp. 29-33. - ISSN 0393-0440
Web of Science: 0 - Scopus: 1
[img]
Preview
[img]

Articolo di rivista Di Scala, A.J.;Alt, J.;Leistner,T. (2014)
Conformal holonomy, symmetric spaces and skew symmetric torsion. In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 33, pp. 4-43. - ISSN 0926-2245
Web of Science: 2 - Scopus: 2
[img] [img]
Preview

Articolo di rivista Di Scala, A.J.;Catanese, F. (2014)
A characterization of varieties whose universal cover is a bounded symmetric domain without ball factors. In: ADVANCES IN MATHEMATICS, vol. 257, pp. 567-580. - ISSN 0001-8708
Web of Science: 1 - Scopus: 3
[img]
Preview
[img]

2013

Articolo di rivista Di Scala, A.J. (2013)
Invariant metrics on the Iwasawa manifold. In: QUARTERLY JOURNAL OF MATHEMATICS, vol. 64 n. 2, pp. 555-569. - ISSN 0033-5606
Web of Science: 1 - Scopus: 1
[img] [img]
Preview

Articolo di rivista Di Scala, A.J.; Ruiz-Hernandez, G.; Bayard, P.;Osuna-Castro, O. (2013)
Surfaces in R4 with constant principal angles with respect to a plane. In: GEOMETRIAE DEDICATA, vol. 162, pp. 153-176. - ISSN 0046-5755
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

Articolo di rivista Di Scala, A.J.; Catanese, F. (2013)
A characterization of varieties whose universal cover is the polydisk or a tube domain. In: MATHEMATISCHE ANNALEN, vol. 356 n. 2, pp. 419-438. - ISSN 0025-5831
Web of Science: 2 - Scopus: 3
[img]
Preview
[img]

2012

Articolo di rivista Di Scala, A.J.;Loi, A.;Ishi, H. (2012)
Kahler immersions of homogeneous Kahler manifolds into complex space forms. In: THE ASIAN JOURNAL OF MATHEMATICS, vol. 16 n. 2, pp. 479-488. - ISSN 1093-6106
Web of Science: 9 - Scopus: 10
[img]
Preview
[img]

Articolo di rivista Di Scala, A.J.; Lauret, J.; Vezzoni, L. (2012)
Quasi-Kahler Chern-flat manifolds and complex 2-step nilpotent Lie algebras. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 5 n. 11, pp. 41-60. - ISSN 0391-173X
Web of Science: 3 - Scopus: 1
[img] [img]
Preview

Articolo di rivista Di Scala, A.J.; Ruiz-Hernandez, G.; Jeronimo-Castro, J. (2012)
A compact minimal shadow boundary in Euclidean space is totally geodesic. In: MONATSHEFTE FÜR MATHEMATIK, vol. 168, pp. 183-189. - ISSN 0026-9255
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

2011

Articolo di rivista Di Scala, A.J.;Console, S.;Olmos, C. (2011)
A Berger type normal holonomy theorem for complex submanifolds. In: MATHEMATISCHE ANNALEN, vol. 351, pp. 187-214. - ISSN 0025-5831
Web of Science: 4 - Scopus: 7
[img] [img]
Preview

Articolo di rivista Di Scala, A.J.;Vezzoni, L. (2011)
Chern-flat and Ricci-flat invariant almost Hermitian structure. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 40 n. 2, pp. 21-45. - ISSN 0232-704X
Web of Science: 3 - Scopus: 4
[img]
Preview
[img]

Articolo di rivista Di Scala, A.J.; Leistner, T. (2011)
Connected subgroups of SO(2,n) acting irreducibly on R^{2,n}. In: ISRAEL JOURNAL OF MATHEMATICS, vol. 182, pp. 103-121. - ISSN 0021-2172
Web of Science: 6 - Scopus: 6
[img] [img]
Preview

Articolo di rivista Di Scala, A.J.;Zuddas, D. (2011)
Embedding almost-complex manifolds in almost-complex euclidean spaces. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 61, pp. 1928-1931. - ISSN 0393-0440
Web of Science: 1 - Scopus: 2
[img]
Preview
[img]

Articolo di rivista Camporesi, R.;Di Scala, A.J. (2011)
A Generalization of a Theorem of Mammana. In: COLLOQUIUM MATHEMATICUM, vol. 122 n. 2, pp. 215-223. - ISSN 0010-1354
Web of Science: 2 - Scopus: 0
[img]
Preview
[img]

Articolo di rivista Di Scala, A.J.; Vezzoni, L. (2011)
Quasi-Kahler manifolds with trivial Chern holonomy. In: MATHEMATISCHE ZEITSCHRIFT, vol. 271 n. 1-2, pp. 95-108. - ISSN 0025-5874
Web of Science: 1 - Scopus: 1
[img]
Preview
[img]

Altro Di Scala, A.J. (2011)
Smooth surfaces with non smooth nullity. .
[img]
Preview

2010

Capitolo di libro Di Scala A.J.; Thomas Leistner; Thomas Neukichner (2010)
Geometry applications of irreducible representations of Lie Groups. In: Handbook of Pseudo-Riemannian Geometry and Supersymmetry / VICENTE CORTES. European Mathematical Society - Publishing House, Zurich, pp. 629-651. ISBN 9783037190791
[img] [img]
Preview

Articolo di rivista Di Scala A.J.; L. Vezzoni (2010)
Gray identities, Chern connections and integrability. In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol. 53 n. 2, pp. 657-674. - ISSN 0013-0915
Scopus: 3
[img] [img]
Preview

Articolo di rivista Di Scala A.J.; Gabriel Ruiz Hernandez (2010)
Higher codimensional Euclidean helix submanifolds. In: KODAI MATHEMATICAL JOURNAL, vol. 33, pp. 192-210. - ISSN 0386-5991
Web of Science: 9 - Scopus: 10
[img] [img]
Preview

Altro Di Scala, A.J. (2010)
Kahler immersions of the disc into polydiscs. .
[img]
Preview

Articolo di rivista Di Scala A.J.; Loi A. (2010)
Kahler manifolds and their relatives. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. IX n. 5, pp. 495-501. - ISSN 0391-173X
Web of Science: 2 - Scopus: 3
[img] [img]
Preview

Articolo di rivista Di Scala A.J.; P.A. Nagy (2010)
On the uniqueness of almost-Kaehler structures. In: COMPTES RENDUS MATHEMATIQUE, vol. 348, pp. 423-425. - ISSN 1631-073X
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

Articolo di rivista Di Scala A.J.; A. Loi; F. Zuddas (2010)
Symplectic duality between complex domains. In: MONATSHEFTE FÜR MATHEMATIK, vol. 160, pp. 403-428. - ISSN 0026-9255
Web of Science: 1 - Scopus: 1
[img] [img]

Curatela Casnati G., Di Scala A.J., Notari R. (2010)
Workshop on Hodge theory and algebraic geometry. [Curatela]

2009

Articolo di rivista Di Scala A.J.; Vezzoni L (2009)
Complex submanifolds of almost complex Euclidean spaces. In: QUARTERLY JOURNAL OF MATHEMATICS, vol. 00, pp. 1-5. - ISSN 0033-5606
Web of Science: 2 - Scopus: 3
[img]
Preview
[img]

Altro Di Scala A.J.; Macia O (2009)
Finiteness of Ulam Polynomials. .

Articolo di rivista Di Scala A.J.; Ruiz-Hernandez (2009)
Helix submanifolds of euclidean spaces. In: MONATSHEFTE FUER MATHEMATIK, vol. 157, pp. 205-215. - ISSN 0026-9255
Web of Science: 13 - Scopus: 16
[img] [img]
Preview

Capitolo di libro Di Scala, A.J. (2009)
Holonomy invariant hypersurfaces. In: Interactions of Classical and Numerical Algebraic Geometry. AMS, PROVIDENCE, pp. 177-179. ISBN 9780821847466 [Disponibilità ristretta]
[img]

Articolo di rivista Di Scala A.J.; S. Console (2009)
Parallel submanifolds of complex projective space and their normal holonomy. In: MATHEMATISCHE ZEITSCHRIFT, vol. 261, pp. 1-11. - ISSN 0025-5874
Web of Science: 4 - Scopus: 4
[img] [img]

Articolo di rivista Di Scala, A.J.; Loi, A; Zuddas, F (2009)
Riemannian geometry of Hartogs domains. In: INTERNATIONAL JOURNAL OF MATHEMATICS, vol. 20 No. 2, pp. 139-148. - ISSN 0129-167X
Web of Science: 1 - Scopus: 3
[img] [img]

Articolo di rivista Di Scala, A.J. (2009)
Weak helix submanifolds of euclidean spaces. In: ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG, vol. 79, pp. 37-46. - ISSN 0025-5858
Web of Science: 3 - Scopus: 3
[img] [img]

Articolo di rivista Di Scala A.J.; Olmos C (2009)
A geometric proof of Karpelevich-Mostow's theorem. In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol. 41, pp. 634-638. - ISSN 0024-6093
Web of Science: 4 - Scopus: 4
[img] [img]
Preview

2008

Articolo di rivista Di Scala A.J.; Andrea Loi (2008)
Symplectic duality of Symmetric Spaces. In: ADVANCES IN MATHEMATICS, vol. 217, pp. 2336-2352. - ISSN 0001-8708
Web of Science: 9 - Scopus: 9
[img] [img]

Articolo di rivista Di Scala A.J.; A. Loi; G. Roos (2008)
The bisymplectomorphism group of a bounded symmetric domain. In: TRANSFORMATION GROUPS, vol. 13, pp. 283-304. - ISSN 1083-4362
Web of Science: 5 - Scopus: 5
[img] [img]

2007

Articolo di rivista Di Scala A.J.; Cermelli P (2007)
Constant-angle surfaces in liquid crystals. In: PHILOSOPHICAL MAGAZINE, vol. 87 n. 12, pp. 1871-1888. - ISSN 1478-6435
Web of Science: 21 - Scopus: 21
[img] [img]
Preview

Articolo di rivista Di Scala A.J.; A. Loi (2007)
Kahler maps of Hermitian symmetric spaces into complex space forms. In: GEOMETRIAE DEDICATA, vol. 125, pp. 103-113. - ISSN 0046-5755
Web of Science: 6 - Scopus: 9
[img] [img]
Preview

Altro Di Scala A.J.; Ruiz-Hernandez Gabriel (2007)
TG-concurrent hypersurfaces in space forms. .

Libro Di Scala A.J.; A.J (2007)
Variedades Kahlerianas Parientes. Fa.M.A.F, CORDOBA.
[img]
Preview

2006

Articolo di rivista Di Scala, A.J. (2006)
On submanifolds whose shape operator is unipotent. In: JOURNAL OF GEOMETRY, vol. 85, pp. 32-34. - ISSN 0047-2468
Scopus: 1
[img]
Preview
[img]

Articolo di rivista Di Scala, A.J. (2006)
Polar Actions on Berger Spheres. In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. 3, pp. 1019-1023. - ISSN 0219-8878
Web of Science: 0 - Scopus: 0
[img]
Preview
[img]

2005

Articolo in atti di convegno Di Scala A.J.; Thomas Tetzlaff (2005)
Connected patterns that maximize neighborhood measure. In: IX Latin American Workshop on Nonlinear Phenomena, Ottobre 2005.

Articolo di rivista Di Scala, A.J. (2005)
Corchete y Curvatura. In: REVISTA COLOMBIANA DE MATEMATICAS, vol. 39, pp. 113-131. - ISSN 0034-7426
[img]
Preview

Articolo di rivista Di Scala A.J.; Dmitri V. Alekseevsky; Stefano Marchiafava (2005)
Parallel Kahler submanifolds of Quaternionic Kahler Symmetric Spaces. In: TOHOKU MATHEMATICAL JOURNAL, vol. 57, pp. 521-540. - ISSN 0040-8735
Web of Science: 3 - Scopus: 3
[img] [img]
Preview

2004

Articolo di rivista Di Scala A.J.; Martin Sombra (2004)
Intrinsic Palindromes. In: THE FIBONACCI QUARTERLY, vol. 42, pp. 76-81. - ISSN 0015-0517
Web of Science: 1 - Scopus: 1
[img]
Preview
[img]

Libro Di Scala, A.J. (2004)
Introduzione alla geometria della sottovarietà. Università degli Studi Roma La Sapienza, Roma, pp. 1-25.
[img]
Preview

Articolo in atti di convegno Di Scala A.J.; Dmitri V. Alekseevsky; Stefano Marchiafava (2004)
Kahler submanifolds of Wolf Spaces. In: Recents advances in geometry and topology, Cluj-Napoca, 1-6, September 2003. pp. 15-27
[img]
Preview

Articolo di rivista Di Scala A.J.; Dmitri V. Alekseevsky (2004)
The Normal holonomy group of Kahler submanifolds. In: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, vol. 89, pp. 193-216. - ISSN 0024-6115
Web of Science: 10 - Scopus: 12
[img] [img]
Preview

Articolo di rivista Di Scala A.J.; Carlos Olmos (2004)
Submanifolds with curvature normals of constant length and the Gauss map. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 574, pp. 79-102. - ISSN 0075-4102
Web of Science: 4 - Scopus: 5
[img] [img]
Preview

2003

Articolo di rivista Di Scala, A.J. (2003)
Autoparallel distributions and splitting theorems. In: TSUKUBA JOURNAL OF MATHEMATICS, vol. 1, pp. 99-102. - ISSN 0387-4982
[img]
Preview
[img]

Capitolo di libro Di Scala A.J.; Dmitri V. Alekseevsky (2003)
Minimal Homogeneous submanifolds of Symmetric Spaces. In: Lie Groups and Symmetric Spaces:In Memory of F.I. Karpelevich / S.G. GINDIKIN. American Math. Soc. Translations-Serie 2, NEW BRUNSWICK, pp. 11-25. ISBN 9780821834725 [Disponibilità ristretta]
[img] [img]

Articolo di rivista Di Scala, A.J. (2003)
Minimal Immersions of Kahler manifolds into Euclidean Spaces. In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol. 35, pp. 825-827. - ISSN 0024-6093
Web of Science: 5 - Scopus: 3
[img]
Preview
[img]

2002

Articolo di rivista Di Scala A.J.; Console S; Olmos C (2002)
Holonomy and submanifold geometry. In: ENSEIGNEMENT MATHÉMATIQUE, vol. 48, pp. 23-50. - ISSN 0013-8584
[img]
Preview
[img]

Articolo di rivista Di Scala, A.J. (2002)
Minimal homogeneous submanifolds in euclidean spaces. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 21, pp. 15-18. - ISSN 0232-704X
Web of Science: 6 - Scopus: 5
[img]
Preview
[img]

2001

Altro Di Scala A.J.; A.J (2001)
El Teorema de Dehn. .
[img] [img]
Preview

Articolo di rivista Di Scala, A.J. (2001)
On an assertion in Riemann's Habilitationvortrag. In: ENSEIGNEMENT MATHÉMATIQUE, vol. 47, pp. 57-63. - ISSN 0013-8584
[img] [img]
Preview

Articolo di rivista Di Scala A.J.; Olmos C (2001)
Variationally complete representations are polar. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 129, pp. 3445-3446. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 6
[img]

Articolo di rivista Di Scala A.J.; Olmos C (2001)
The geometry of homogeneous submanifolds of hyperbolic space. In: MATHEMATISCHE ZEITSCHRIFT, vol. 237, pp. 199-209. - ISSN 0025-5874
Web of Science: 34 - Scopus: 29
[img]
Preview
[img]

2000

Articolo di rivista Di Scala, A.J. (2000)
Reducibility of complex submanifolds of the complex euclidean spaces. In: MATHEMATISCHE ZEITSCHRIFT, vol. 235, pp. 251-257. - ISSN 0025-5874
Web of Science: 3 - Scopus: 6
[img]
Preview
[img]

1998

Altro Di Scala A.J.; A.J (1998)
Regla de L'Hopital para sucesiones. .
[img]
Preview
[img]

Questa lista è stata generata il Sat Jun 24 13:57:18 2017 CEST.